# SDR DALA2017020300880

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043
- Part serial: 20080
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CORRODED ON LOWER SURFACE INBD SIDE AT RT OTBD FLAP OTBD VANE. THE  VANE WAS REPLACED .
